Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gemm

What is this white stuff ?!?!

Hey, I've been on the regimen for about 5 weeks now and it isn't doing a great deal for me -sigh- but lately, I've gotten this white film kinda thing over my face.. It has to be either BP or Moisturiser.. it tends to flake off ! But it isn't dry, it's all sort of gooey and congealed : (

I'm wondering which you think it is, and why has it only happened in the past week ?

So now as well as red marks and spots, I'm stuck with white stuff on me.. heh, is it ever gonna end ?!?! : (

Thankyah !

Share this post


Link to post
Share on other sites

It took me about 2 months too see good results and sence its helped a great deal.

One thing iv learned is you got to make sure you rub the BP in all the way it takes me a long time but i make sure i rub it ALLL in (gently) then after 15 minutes i moisturize.

Share this post


Link to post
Share on other sites

if your getting white filmy stuff on your face theres a very good chance your doing something wrong in the regimen...

most likely in the products your using or how you are applying them

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×